advertisement

Hypertension

Question
Posted by: Linda Meyburgh | 2020/02/24

Q.

Blood pressure

I was on cipilat and since the cardiologist changed to cipilat I have increased blood pressure. I have a stent in my kidney since 2017 and have had a quadruple bypass

Expert's Reply

A.

Hypertension expert
- 2020/02/25

So, your blood pressure seems uncontrolled, which is not good. Please see your GP, or a specialist physician, to control your BP. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.